Sweet's syndrome: a very rare association with pulmonary tuberculosis.
Аннотация
Mycobacterium tuberculosis infection is a common infection in developing countries, including India. It can induce several cutaneous reactions such as erythema nodosum, and erythema induratum; however, association of tuberculosis with Sweet's syndrome (also known as acute febrile neutrophilic dermatosis) is extremely rare. Here we present an interesting case of sputum-positive pulmonary tuberculosis with Sweet's syndrome. A 55-year-old female who was receiving a regimen of four antitubercular drugs (isoniazid, rifampicin, pyrazinamide, ethambutol- HRZE) for six weeks for sputum-positive pulmonary tuberculosis developed new onset high-grade fever for 15 days along with multiple reddish brown plaques and nodules involving the face as well as all four limbs of the body. Histopathology of the skin lesion was suggestive of Sweet's syndrome. The patient responded well to immunosuppressive steroid therapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.